# SDR R61A2024030500099

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 49,051 hours, 31,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1711
- Condition: Partial Deploy
- Location: R2 Door
- Part time: 20,862 hours, 14,317 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE DEPLOYED WITHOUT WARNING. R&R R2 DOOR SLIDE AND FLEXBALL CABLE
